Header

UZH-Logo

Maintenance Infos

On the asymptotic behaviour of branching processes with infinite mean


Schuh, H; Barbour, A D (1977). On the asymptotic behaviour of branching processes with infinite mean. Advances in Applied Probability, 9(4):681-723.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:G ALTON-WATSON PROCESS WITH INFINITE MEAN, ALMOST SURE CONVERGENCE, , , MARTINGALES, NON-DEGENERATE AND PROPER RANDOM VARIABLE, CUMULANT, , GENERATING FUNCTION, REGULAR AND IRREGULAR POINTS, REGULAR AND, , IRREGULAR PROCESSES, SLOWLY VARYING FUNCTIONS, POINCARÉ FUNCTIONAL, , EQUATION
Language:English
Date:1977
Deposited On:19 Oct 2009 13:55
Last Modified:22 Feb 2018 09:56
Publisher:Applied Probability Trust
ISSN:0001-8678
OA Status:Closed
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.2307/1426697
Related URLs:http://www.jstor.org/stable/1426697
http://user.math.uzh.ch/barbour/pub/Barbour/BSchuh_InfiniteMean.pdf (Author)

Download

Full text not available from this repository.
View at publisher

Get full-text in a library